PuSH - Publikationsserver des Helmholtz Zentrums München

Degenfeld-Schonburg, S.* ; Lasser, R.

Multipliers on Lp-spaces for hypergroups.

Rocky Mt. J. Math. 43, 1115-1139 (2013)
Verlagsversion Volltext DOI
Free by publisher
Open Access Green möglich sobald Postprint bei der ZB eingereicht worden ist.
Let K be a commutative hypergroup. At first, we characterize the space of multipliers on L-p(K, m). Then, we investigate the multipliers on L-1(S, pi) and L-2(S, pi), where S is the dual space of K, i.e., S = supp pi, pi is the Plancherel measure of K.
Altmetric
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
Schlagwörter Hypergroups ; Multiplier ; Fourier-stieltjes Transform
ISSN (print) / ISBN 0035-7596
e-ISSN 1945-3795
Quellenangaben Band: 43, Heft: 4, Seiten: 1115-1139 Artikelnummer: , Supplement: ,
Verlag Rocky Mountain Mathematics Consortium
Begutachtungsstatus Peer reviewed